# SDR 08FDEA03375

- Difficulty date: August 11, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 21,901 hours, 11,323 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Door Warning Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE RESIDUAL CABIN PRESSURE WARNING SYSTEM OPS CHECK THE LIGHT ON THE L-1 DOOR DOES NOT COME ON.  FOUND LIGHT 73 WN DISCONNECTED ON THE L-1 DOOR.  RECONNECTED THE CONNECTOR.  OPS CHECK WAS GOOD IAW A300-600 AMM 52-73-15.
